# SDR MWEA010794

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773921
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 945 LEFT HAS SEVERAL ELONGATED HOLES AND SOME EXTRA HOLES.  REMOVED DAMAGED FRAME, LOCATED, DRILLED AND INSTALLED FRAME AND SHEAR TIE.
